# SDR DALA2021072704234

- Difficulty date: July 20, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 51,361 hours, 22,751 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Empty
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 R4 DOOR ASSIST BOTTLE EMPTY. CORRECTIVE ACTION: REMOVED AND REPLACED R4 DOOR EMERGENCY POWER RESERVOIR PER B757 AMM 52-11. (7171433)
